# SDR 20000911SH019

- Difficulty date: August 16, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N12KW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636255
- Engine: Lyc TIO540AE2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Part time: 139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE AND OIL FILTER INSPECTION, FOUND METAL IN THE OIL FILTER AND METAL WAS FOUND IN THE SUCTION SCREEN.  50 TO 60 PIECES WERE FOUND IN OIL FILTER AND TWO FLAKES WERE FOUND IN THE SUCTION SCREEN.  (X)
